| Model Number |
E SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was observed and attributed to a system interconnect cable that was not properly seated.A system interconnect cable was replaced to remedy the problem.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device's display was distorted and clinical information could not be seen.Complainant did not indicate that there was any patient involvement in the reported malfunction.